Publications from WU Math Dept., December 2017

  • Chi QS. 2017. Classification of isoparametric hypersurfaces. IN Proceedings of the Sixth International Congress of Chinese Mathematicians. Vol. I, pp.437–451, Adv. Lect. Math. (ALM), 36, Int. Press, Somerville, MA, 2017. More book info [WU does not own]| MR3702091.
  • Weaver N. 2017. The liar paradox is a real problem. Ann. Japan Assoc. Philos. Sci. 25:89–100. | MR3706298.
  • Yu L, Lin N. 2017. A Parallel Algorithm for Large-Scale Nonconvex Penalized Quantile Regression. Journal of Computational and Graphical Statistics 26(4):935-939.

Full lists of publications from WU Math Dept. are maintained at . Please send any additions or revisions to Ruth Lewis.

Math Faculty Publications in Open Scholarship: Please contact Ruth Lewis when you would like to have your recent publications included in Open Scholarship. I will take care of researching journal policies about repositories and uploading your documents when this is allowed. Let me know what questions you have.

About the author

Ruth is a librarian at Washington University for biology, math, history of science; she is also scholarly communications coordinator. Email: Phone: 314-935-4819